MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: a fault has occurred with item sku 153343, ref: ctf03, lot: 1411612, supplied from the ndc.On (b)(6) 2021 during the thoracic part of the procedure it was noticed that the tip of 5mm trocar was missing.Presumed in patient but not found due to small size and plastic , not show on xray.Expiry date of product march 2024.Patient status: no patient injury has been reported.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: complaint 1 of 5: (b)(4) [mfr report # 2027111 - 2022 - 00557]; complaint 2 of 5: (b)(4) [mfr report # 2027111 - 2022 - 00558]; complaint 3 of 5: (b)(4) [mfr report # 2027111 - 2022 - 00596]; complaint 4 of 5: (b)(4) [mfr report # 2027111 - 2022 - 00597]; complaint 5 of 5: (b)(4) [mfr report # 2027111 - 2022 - 00598].A fault has occurred with item sku 153343, ref: (b)(4), lot: 1411612, supplied from the ndc.On (b)(6) 2021 during the thoracic part of the procedure it was noticed that the tip of 5mm trocar was missing.Presumed in patient but not found due to small size and plastic , not show on xray.Expiry date of product march 2024.No of instances: 2-5.Additional information received by email from applied medical representative on 21apr22: i have tried to follow up with this and no one will respond to me.Patient status: no patient injury has been reported.

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14112944
Report Number2027111-2022-00558
Device Sequence Number2135143
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)240324(30)01(10)1411612
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model NumberCTF03
Device Catalogue Number101138401
Device Lot Number1411612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose